# SDR USAA990595

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 360
- Part time: 40,551 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-1 CHECK VISUAL INSPECTION, FOUND AN AREA OF CORROSION AT STRINGER TIE ANGLE BETWEEN STRINGERS 28L AND 28R STATION 360.  FABRICATED AND INSTALLED NEW STRINGER TIE ANGLE PER SRM 51-10-02.  (M)
